Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Upper bound of multiplicity of F-pure rings


Authors: Craig Huneke and Kei-ichi Watanabe
Journal: Proc. Amer. Math. Soc. 143 (2015), 5021-5026
MSC (2010): Primary 13H15; Secondary 13C99, 14B05
DOI: https://doi.org/10.1090/proc/12851
Published electronically: August 5, 2015
MathSciNet review: 3411123
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper answers in the affirmative a question raised by Karl Schwede concerning an upper bound on the multiplicity of F-pure rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13H15, 13C99, 14B05

Retrieve articles in all journals with MSC (2010): 13H15, 13C99, 14B05


Additional Information

Craig Huneke
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
Email: huneke@virginia.edu

Kei-ichi Watanabe
Affiliation: Department of Mathematics, College of Humanities and Sciences, Nihon University, Setagaya-ku, Tokyo 156–0045, Japan
Email: watanabe@math.chs.nihon-u.ac.jp

DOI: https://doi.org/10.1090/proc/12851
Received by editor(s): June 27, 2013
Received by editor(s) in revised form: August 29, 2013
Published electronically: August 5, 2015
Additional Notes: The first author was partially supported by NSF grant 1259142
The second author was partially supported by Grant-in-Aid for Scientific Research 20540050 and Individual Research Expense of College of Humanity and Sciences, Nihon University
The authors thank AIM for the opportunity to work together.
Communicated by: Irena Peeva
Article copyright: © Copyright 2015 American Mathematical Society